# SDR JRA2002F00001

- Difficulty date: July 12, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N152JR
- Make and model: Cvac 24027
- Aircraft serial: 283
- Engine: Pwa R2800*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 2403110100145
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE NOSE GEAR WHEEL WELL BEAM ANGLE IN THE PROCESS OF PERFORMING A PRE-FLIGHT INSPECTION ON THE AIRCRAFT.
